The Annals of Probability

Kolmogorov and the Theory of Markov Processes

E. B. Dynkin

Full-text: Open access

Article information

Source
Ann. Probab., Volume 17, Number 3 (1989), 822-832.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991248

Digital Object Identifier
doi:10.1214/aop/1176991248

Mathematical Reviews number (MathSciNet)
MR1009436

Zentralblatt MATH identifier
0689.60003

JSTOR
links.jstor.org

Citation

Dynkin, E. B. Kolmogorov and the Theory of Markov Processes. Ann. Probab. 17 (1989), no. 3, 822--832. doi:10.1214/aop/1176991248. https://projecteuclid.org/euclid.aop/1176991248


Export citation